# SDR CA110222008

- Difficulty date: February 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,915 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Windshield
- Part time: 7,563 hours
- Component: Windshield, Ppg
- Component part number: NP15790114
- Stage of operation: DE
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN)  CREW REPORTED SPARKS AND FLAMES COMING FROM F/O WINDSCREEN , BOTH ANOMALIES DISSIPATED ONCE WINDOW HEAT WAS SELECTED OFF. WINDSHIELD HEATERS.  CO-PILOT FORWARD WINDSHIELD REMOVED IAW 56-10-11-02.  RT FWD WINDSHIELD INSTALLED IAW AMM 56-10-11, P.201 THRU 210.  WINDOW HEAT FUNCTION CHECKED IAW AMM 30-41-00, P.201.  CHECKED SERVICEABLE.  REQUIRES PRESS. CHECK RUN.  ACFT PRESSURIZED TO MAX, DIFFERENT ON GROUND AND F/O WINDSCREEN LEAK CHECKED SERVICEABLE.
